Lemsip Max All in One Lemon Sachets 16s
Zoom

Lemsip Max All in One Lemon Sachets 16s

SKU : OTCLEMAIO16|PIP-Code : 3473030|EAN : 5000158066847
In Stock
Brand Image
 
Click on stars to rate this product
     
Add
Write a review
RRP : £7.49
£6.82
Add to basket
Lemsip All In One Lemon Sachets combines all the soothing reassurance and comfort from a hot drink, with the maximum level of ingredients available in over the counter cold and flu remedy.
Read more about this product »
  • Description
  • Reviews

Lemsip Max All in One Lemon Sachets


Lemsip All In One Lemon Sachets are a complete cold and flu remedy that provides effective and soothing relief from headache, fever, sore throat, blocked nose and a chesty cough.

Directions
For oral use.
  1. Pour one sachet of powder into a mug.
  2. Fill mug with hot, but not boiling water.
  3. Stir until dissolved.
  4. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults and children over 12 years: One sachet every 4-6 hours. Do not take exceed four sachets in 24 hours.
Children under 12 years: Do not give, except on medical advice.

Ingredients
Active ingredients: Paracetamol (1000mg), Phenylephrine hydrochloride (12.2mg), Guaifenesin (200mg).
Also contains: Aspartame (E951), sucrose and sodium.

Warnings
  • Do not exceed the stated dose.
  • Contains paracetamol.
  • Do not take with any other paracetamol-containing products.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • If symptoms persist, consult your doctor.
  • Consult your pharmacist or doctor before taking if:
    • you are being prescribed medicine.
    • you are pregnant.
  • Do not take if you are allergic to any of the ingredients.
  • Do not take if you have heart disease.
  • Do not take if you have high blood pressure.
  Average rating (0 reviews) Write a Review
 
Your recent history